# SDR QXEA2012062800560

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 281-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORROSION BETWEEN STA X281.000 AND X301.000.  REMOVED 7 RIVETS AND BLENDED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .080", CONFIRMED CRACK FREE IN AFFECTED AREA REF NTM 51-00-04-910-801 AND 51-00-06-910-801 PT 1.  NO MATERIAL LOSS NOTED IAW DWG 85361511.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  APPLIED CORROSION INHIBITING COMPOUND IAW AMM 51-25-01-390-801.  APPLIED TOP COAT IAW SRM 51-25-15-02-01.
